# SDR SCNA11024

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 39,053 hours, 14,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER R2 SLIDE DEPLOYMENT FOR TRAINING PURPOSES, EXTERIOR LIGHTING DID NOT ILLUMINATE ON THE SLIDE & THE SHEAR PIN RESTRAINT HAD NOT BEEN PACKED & STOWED PROPERLY.  MAINTENANCE REPLACED SLIDE.
